HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the nonlinear Schrdinger equations of derivative type

Files in This Item:
pre304.pdf1.16 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83451

Title: On the nonlinear Schrdinger equations of derivative type
Authors: Ozawa, T. Browse this author
Issue Date: 1-Jul-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 304
Start Page: 1
End Page: 27
Abstract: This paper studies the Cauchy problem both at finite and infinite times for a class of nonlinear Schrodinger equations with coupling of derivative type. The proof uses gauge transformations which reduce the original equations to systems of equations without coupling of derivative type. Concerning the Cauchy problem at finite times, we give sufficient conditions for the global well-posedness in the energy space. Concerning the Cauchy problem at infinity, we construct modified wave operators on small and sufficiently· regular asymptotic states.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69055
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University